# SDR SWIA202053205

- Difficulty date: August 26, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK SECTION AT FS 661.00+90 TO FS 720.00 HAS CORROSION.  C-CHECK RO 10/9/2020. REMOVED AND REPLACED RT SIDE SEAT TRACK SECTION AT FS 661.00+90 TO FS 720.00 WITH NEW SEAT TRACK SECTION, REF CRJ-900 AMM AND CRJ-900 SRM.  SEE CONTINUATION FOR DETAILS.
